# SDR REXA2015120301178

- Difficulty date: December 3, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 20,234 hours, 13,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, AFT SIDE, AVIONICS FLOORBOARD ATTACHMENT ANGLE HAS PITTING CORROSION.  REMOVED UNSERVICEABLE ANGLE CC670-34256-3.  INSTALLED NEW SERVICEABLE ANGLE CC670-34256-3 IAW SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
